VOL. 1 · NO. 3 | Summer 1971
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 1 (3), (Summer 1971)
No abstract available
Articles
Anthony W. Hager
Rocky Mountain J. Math. 1 (3), 415-418, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-415
KEYWORDS: 06A70, 28A20, ‎54C30, 06A40, 46A30, 46E25, 46E30, 54C40
No abstract available
Kurt Kreith
Rocky Mountain J. Math. 1 (3), 419-426, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-419
KEYWORDS: 3511, 3542
No abstract available
David A. Sibley
Rocky Mountain J. Math. 1 (3), 427-430, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-427
KEYWORDS: 6020, 5435
No abstract available
Richard C. Gilbert
Rocky Mountain J. Math. 1 (3), 431-458, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-431
KEYWORDS: spectrum, 4730, 4740, 4760, ‎spectral representation, selfadjoint dilations of symmetric operators, selfadjoint extensions of symmetric operators, SturmLiouville operators, ‎symmetric operator, Weyl limit point case, eigenfunction expansion, spectral multiplicity, spectral matrix, generalized resolvent, spectral function, Stieltjes inversion formula, multiplication operator, fundamental solution.
No abstract available
Klaus Schmitt
Rocky Mountain J. Math. 1 (3), 459-468, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-459
KEYWORDS: 34K15, 34C10, 34C15
No abstract available
James S. Muldowney
Rocky Mountain J. Math. 1 (3), 469-482, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-469
KEYWORDS: 34D05, 34D20, 34A10, 34A15
No abstract available
Gunter Pilz
Rocky Mountain J. Math. 1 (3), 483-488, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-483
KEYWORDS: 1696, 0690, 1405, 0610, 5010
No abstract available
Richard E. Phillips
Rocky Mountain J. Math. 1 (3), 489-498, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-489
KEYWORDS: 20E25, 20E20
No abstract available
Richard Franke
Rocky Mountain J. Math. 1 (3), 499-508, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-499
KEYWORDS: 41A55, 65D30
No abstract available
J.L. Brenner
Rocky Mountain J. Math. 1 (3), 509-522, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-509
KEYWORDS: 15A18‎, ‎15A33, ‎15A09, 15A15
No abstract available
Chuan-Chih Hsiung, John J. Levko III
Rocky Mountain J. Math. 1 (3), 523-536, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-523
KEYWORDS: 53C50, 53C65, 57D20
No abstract available
L.D. Loveland
Rocky Mountain J. Math. 1 (3), 537-540, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-537
KEYWORDS: *-taming sets, 55A30, 57A10, Tame 2-spheres, tame surfaces, embeddings in E3, surfaces in E3, vertically connected.
No abstract available
Fletcher Gross
Rocky Mountain J. Math. 1 (3), 541-550, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-541
KEYWORDS: p-group, 20D15, 20F30, 20D40, Quasinormal subgroup, nilpotence class, derived length.
No abstract available
Kenneth M. Kapp
Rocky Mountain J. Math. 1 (3), 551-560, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-551
KEYWORDS: 20N99, 20M10
No abstract available
A. De Korvin, R.J. Easton
Rocky Mountain J. Math. 1 (3), 561-574, (Summer 1971) DOI: 10.1216/RMJ-1971-1-3-561
KEYWORDS: 28A45, 46G10
No abstract available
Back to Top